Header

UZH-Logo

Maintenance Infos

Elliptic operators with infinite-dimensional state spaces


Amann, Herbert (2001). Elliptic operators with infinite-dimensional state spaces. J. Evol. Equ., 1(2):143-188.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Mathematics (miscellaneous)
Language:English
Date:2001
Deposited On:29 Nov 2010 16:27
Last Modified:25 Feb 2020 12:46
Publisher:UNSPECIFIED
ISSN:1424-3199
OA Status:Closed
Publisher DOI:https://doi.org/10.1007/PL00001367

Download

Full text not available from this repository.
View at publisher

Get full-text in a library